# SDR AMTA200300399

- Difficulty date: March 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN CONT OFF LIGHT ILLUMINATED.  TRIED ONE RESET, NO HELP.  APU POWERED BUSS OK.  NO OTHER INDICATIONS.  (M)
